# SDR CA090507008

- Difficulty date: February 18, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: C63371
- Condition: Split
- Location: Prop Blade
- Part time: 1,424 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER WAS LEAKING GREASE FROM ALL 4 BLADES. UPON DISASSEMBLY IT WAS FOUND THAT THE TEFLON WAS WORN OUT ON ALL 4 BLADES AND THAT ALL 4 BLADE SEALS WERE SPLIT IN THE MIDDLE ALLOWING GREASE TO BYPASS.
